Here is CBS 2008-2009 schedule thank to tv.com. Here is my day by day verdict.

MONDAY
8:00-8:30 PM "The Big Bang Theory"
8:30-9:00 PM "How I Met Your Mother"
9:00-9:30 PM "Two and a Half Men"
9:30-10:00 PM "Worst Week"
10:00-11:00 PM "CSI: Miami"

Verdict: Nothing to view for me.



TUESDAY
8:00-9:00 PM "NCIS"
9:00-10:00 PM "The Mentalist"
10:00-11:00 PM "Without a Trace" (New time)

"The Mentalist"
Simon Baker stars as Patrick Jane, a detective and independent consultant with the California Bureau of Investigation (CBI) who has a remarkable track record for solving serious crimes by using his razor sharp skills of observation.

Verdict: NCIS and "The Mentalist"

WEDNESDAY
8:00-8:30 PM "The New Adventures of Old Christine" (NT)
8:30-9:00 PM "Project Gary"
9:00-10:00 PM "Criminal Minds"
10:00-11:00 PM "CSI: NY"

Verdict: Criminal Minds

THURSDAY
8:00-9:00 PM "Survivor"
9:00-10:00 PM "CSI: Crime Scene Investigation"
10:00-11:00 PM "Eleventh Hour"

"Eleventh Hour"
Rufus Sewell stars as Dr. Jacob Hood, a brilliant biophysicist and special science advisor to the government who investigates scientific crises and oddities

Verdict: "Eleventh Hour"

FRIDAY
8:00-9:00 PM "Ghost Whisperer"
9:00-10:00 PM "The Ex List"
10:00-11:00 PM "Numb3rs"

Verdict: Ghost Whisperer, Numb3rs

SATURDAY
8:00-9:00 PM Crime drama repeats
9:00-10:00 PM Crime drama repeats
10:00-11:00 PM "48 Hours Mystery"

Verdict: Nothing to view for me.

SUNDAY
7:00-8:00 PM "60 Minutes"
8:00-9:00 PM "Amazing Race"
9:00-10:00 PM "Cold Case"
10:00-11:00 PM "The Unit" (NT)

Verdict: Cold Case, The Unit

I will watch only 8 shows out of 23 next year on CBS. Of those, 2 are new shows that may or may not last the whole season.

Are you happy with that schedule and how many shows will you watch?

P.S. I had to use the Google cache to watch some of the clips
Keywords: Entertainment, Review, Show